# SDR AALA202104099006

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 31,278 hours, 11,766 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Actuator
- Condition: Inoperative
- Location: Vsv
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 EXHAUST GAS TEMPERATURE OVER LIMIT CAUTION DURING TAKE OFF ROLL 90 KTS. TAKEOFF REJECTED. **SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED ENGINE VARIABLE STATOR VANE ACTUATOR IAW JOB CARD 26T40075005.
